Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 2, Pages 313–324 (Mi zvmmf10838)  

Solution of the equation for oil spills spreading over the sea surface by the characteristic method

B. V. Arkhipov, D. A. Shapochkin

Dorodnitsyn Computing Centre of the Russian Academy of Sciences, Moscow

Abstract: A model of oil spill spreading described by partial differential equations based on the balance of the forces acting on an axisymmetric slick is proposed. The aim of the work is to construct a numerical solution method capable of correctly describing the motion of the spill boundary. The originality of the proposed approach lies in the fact that, on the one hand, it offers a technique for the numerical solution of the spill spread equation on the basis of a characteristic method that can describe the motion of the spill boundary and, on the other hand, the numerical solution is shown to agree with Fay's formulas based on observations.

Key words: mathematical modeling, oil spill, spreading, characteristic method, spill boundary.

DOI: https://doi.org/10.1134/S0044466919020170


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:2, 301–312

Bibliographic databases:

UDC: 519.6:531.32
Received: 14.03.2018
Revised: 10.07.2018

Citation: B. V. Arkhipov, D. A. Shapochkin, “Solution of the equation for oil spills spreading over the sea surface by the characteristic method”, Zh. Vychisl. Mat. Mat. Fiz., 59:2 (2019), 313–324; Comput. Math. Math. Phys., 59:2 (2019), 301–312

Citation in format AMSBIB
\Bibitem{ArkSha19}
\by B.~V.~Arkhipov, D.~A.~Shapochkin
\paper Solution of the equation for oil spills spreading over the sea surface by the characteristic method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 2
\pages 313--324
\mathnet{http://mi.mathnet.ru/zvmmf10838}
\crossref{https://doi.org/10.1134/S0044466919020170}
\elib{https://elibrary.ru/item.asp?id=36962817}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 2
\pages 301--312
\crossref{https://doi.org/10.1134/S0965542519020179}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000468087400012}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066050818}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10838
  • http://mi.mathnet.ru/eng/zvmmf/v59/i2/p313

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:54

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021